American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] R. G. Laha. On an analytical decomposition of the Poisson law . Trans. Amer. Math. Soc. 140 (1969) 137-148. MR 0242217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles J. Stone. Asymptotic behavior of the convolution of a pair of measures . Trans. Amer. Math. Soc. 136 (1969) 427-445. MR 0234505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger A. Horn. The theory of infinitely divisible matrices and kernels . Trans. Amer. Math. Soc. 136 (1969) 269-286. MR 0264736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Howard G. Tucker. On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous . Trans. Amer. Math. Soc. 118 (1965) 316-330. MR 0182061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Mejzler. On a certain class of limit distributions and their domain of attraction . Trans. Amer. Math. Soc. 117 (1965) 205-236. MR 0171298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. G. Laha. On a problem connected with Beta and Gamma distributions . Trans. Amer. Math. Soc. 113 (1964) 287-298. MR 0171297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1